Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 25, NWS Paducah, KY

April 25, 20116 counties in Kentucky; 8 counties in Illinois; Mississippi County, Missouri

NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 12:39 AM CDT for 6 counties in Kentucky; 8 counties in Illinois; Mississippi County, Missouri. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 12:39 AM CDT (05:39 UTC)
Expired
Apr 25, 2011, 2:50 AM CDT
In force
2 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Alexander County, IL, Gallatin County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, Livingston County, KY, McCracken County, KY, Mississippi County, MO

The radar

The Paducah radar (KPAH), 32 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WGUS53 KPAH 250539
FFWPAH
ILC003-059-069-087-127-151-153-165-KYC007-039-075-105-139-145-MOC133-
250845-
/O.NEW.KPAH.FF.W.0025.110425T0539Z-110425T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1239 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  WESTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  WESTERN CARLISLE COUNTY IN WESTERN KENTUCKY...
  NORTH CENTRAL FULTON COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN HICKMAN COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 345 AM CDT.

* AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH 
FLOODING MOVING OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  CHARLESTON...
  WYATT...
  ANNISTON...
  BERTRAND...
  EAST PRAIRIE...
  CAIRO...
  WICKLIFFE...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3659 8930 3691 8949 3701 8935 3701 8931
      3705 8938 3712 8939 3728 8920 3733 8921
      3732 8912 3734 8905 3737 8905 3761 8871
      3784 8871 3791 8852 3779 8811 3750 8827

$$
1 follow-up statement
075 
WGUS73 KPAH 250750
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
250 AM CDT MON APR 25 2011

ILC003-059-069-087-127-151-153-165-KYC007-039-075-105-139-145-MOC133-
250756-
/O.CAN.KPAH.FF.W.0025.000000T0000Z-110425T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-POPE IL-HARDIN IL-
SALINE IL-GALLATIN IL-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-
CARLISLE KY-HICKMAN KY-MISSISSIPPI MO-FULTON KY-
250 AM CDT MON APR 25 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GALLATIN...
SALINE...WESTERN HARDIN...POPE...SOUTHEASTERN JOHNSON...MASSAC...
SOUTHEASTERN ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...
AND NORTH CENTRAL FULTON...NORTHWESTERN HICKMAN...WESTERN CARLISLE...
NORTHWESTERN MCCRACKEN...BALLARD AND NORTHWESTERN LIVINGSTON COUNTIES
IN WESTERN KENTUCKY...AND MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...

LIGHT TO MODERATE RAINFALL WILL CONTINUE TO FALL OVER THE AREA 
OVERNIGHT...BUT NOT AT A RATE THAT WILL CAUSE FLASH FLOODING. AN 
AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE ENTIRE QUAD STATE 
REGION.

LAT...LON 3659 8930 3691 8949 3701 8935 3701 8931
      3705 8938 3712 8939 3728 8920 3733 8921
      3732 8912 3734 8905 3737 8905 3761 8871
      3784 8871 3791 8852 3779 8811 3750 8827

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 4:57 PM CDT, 7 hours 42 minutes earlier.

Area forecast discussion, Apr 24, 4:57 PM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
457 PM CDT SUN APR 24 2011

.DISCUSSION...
LOTS GOING ON THIS AFTERNOON WILL TRY TO BE BRIEF.

THE ACTIVE SURFACE BOUNDARY HAS LAID DOWN RIGHT ON THE
KENTUCKY/TENNESSEE BORDER...AND COPIOUS AMOUNTS OF MOISTURE
WILL CONTINUE TO STREAM OVER IT THROUGH THE NIGHT AND INTO
MONDAY. IN PARTICULAR...THE LARGE SYSTEM OVER EASTERN OKLAHOMA
LATE THIS AFTERNOON WILL LIKELY TRY TO RIDE ALONG THE SURFACE
BOUNDARY AND SPREAD MORE WIDESPREAD HEAVY RAINS ACROSS THE AREA
LATER TONIGHT. WIDESPREAD FLASH FLOODING IS ONGOING THIS
AFTERNOON...AND IS EXPECTED TO GET WORSE/MORE WIDESPREAD BY MONDAY
MORNING.

THE MODELS CONTINUE TO PUSH THE BOUNDARY BACK TO OUR
NORTHWEST AHEAD OF THE SYSTEM DEVELOPING OVER THE SOUTHWEST
STATES. NOT SURE HOW FAR IT WILL MAKE IT GIVEN THE CONTINUED
CONVECTION OVER THE AREA. ANYWAY IT SEEMS LIKE WE MAY SEE A
RESPITE FROM THE HEAVY RAINS MONDAY AFTERNOON. BUT AS THE FIRST
BIG IMPULSE ROTATES NEGATIVELY-TILTED ACROSS THE AREA LATE MONDAY
AND MONDAY NIGHT...A SIGNIFICANT SEVERE WEATHER EVENT IS
LIKELY...BUT MAY BE MODULATED BY THE FRONTAL LOCATION. LARGE
HAIL...DAMAGING WINDS AND HAIL WILL BE POSSIBLE...OF COURSE WITH
THE EVER PRESENT HEAVY RAINFALL.

DECIDED TO LEAVE THE FLASH FLOOD WATCH TO EXPIRE AT 12Z
TUESDAY...AS ANOTHER BREAK IS LIKELY DURING THE DAY TUESDAY. THE
12Z GFS DEVIATED FROM PREVIOUS GUIDANCE CONSENSUS IN PUSHING THE
BOUNDARY EAST OF THE AREA AHEAD OF THE FINAL MAJOR UPPER LEVEL
IMPULSE. THIS KEEPS THE TUESDAY NIGHT AND WEDNESDAY HEAVY
RAIN/SEVERE WEATHER FOCUS TO OUR EAST. THE 12Z ECMWF REMAINED
STEADY WITH ANOTHER SIGNIFICANT ROUND OF PRECIPITATION INTO
WEDNESDAY. WILL WAIT TO SEE IF THEY CAN AGREE BEFORE CONTINUING
THE WATCH.

&&

.AVIATION...
KCGI CURRENTLY IS BEHIND THE FRONT...AND ITS NORTHEAST WINDS MAY
SHIFT BACK TO THE SOUTH LATER THIS EVENING. THUNDERSTORMS WILL BE
PREVALENT THROUGHOUT THE AREA THIS AFTERNOON...AND MAY LINGER WELL
INTO THE EVENING AT KEVV AND KOWB. COMPUTER GUIDANCE IS INDICATING
ANOTHER ROUND EARLY TOMORROW MORNING IN THE WEST AND SHIFT EAST
THROUGH THE MORNING. OUTSIDE OF THUNDER MAY SEE SOME IFR CEILINGS ON
THE COOL SIDE OF THE FRONT...AND PERIODIC MVFR CEILINGS ELSEWHERE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

DRS
Hazardous weather outlook, Apr 24, 4:35 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
435 PM CDT SUN APR 24 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
435 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SIGNIFICANT FLASH FLOODING IS OCCURRING THIS AFTERNOOON OVER
PORTIONS OF WEST KENTUCKY AND SOUTHEAST MISSOURI...AND IS EXPECTED
TO CONTINUE THROUGH THE NIGHT...AS MORE THUNDERSTORMS STREAM
NORTHEAST ACROSS THE REGION. PLEASE REFER TO THE FLASH FLOOD WATCH
AND ANY WARNING PRODUCTS FOR DETAILS.

A STRAY SEVERE STORM WILL REMAIN POSSIBLE INTO THE EVENING ALONG
THE IMMEDIATE ARKANSAS AND TENNESSEE BORDERS. LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND
CONDITIONS WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR
ADDITIONAL INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS
AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH .

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLASH FLOOD WATCH CONTINUES THROUGH EARLY TUESDAY. MAJOR FLASH
FLOODING PROBLEMS WILL CONTINUE TO WORSEN THROUGH MONDAY NIGHT. A
SIGNIFICANT SWATH OF HEAVY RAINS IS EXPECTED TO ACCOMPANY THE
SEVERE STORMS LATE MONDAY...BUT IT APPEARS THERE MAY BE A BREAK
FOR MUCH OF THE AREA ON TUESDAY. FOR THAT REASON HAVE NOT EXTENDED
THE WATCH ANY FURTHER. HOWEVER...THE HEAVY RAINFALL AND FLOODING
POTENTIAL WILL RETURN TUESDAY NIGHT AND WEDNESDAY. AN ADDITIONAL 6
TO 10 INCHES OF RAINFALL WILL BE POSSIBLE FROM TONIGHT THROUGH
WEDNESDAY.

THE POTENTIAL EXISTS FOR SEVERE STORMS LATE MONDAY AND MONDAY
NIGHT...ESPECIALLY OVER SOUTHEAST MISSOURI. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE. MORE SEVERE STORMS WILL BE
POSSIBLE TUESDAY AFTERNOON AND NIGHT...AND MAYBE EVEN INTO
WEDNESDAY.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND IT
WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR ADDITIONAL
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH .

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM TODAY
THROUGH  WEDNESDAY TIME FRAME. SPOTTERS SHOULD ALSO REPORT ANY
FLOODING PROBLEMS THEY ENCOUNTER DURING THE NEXT SEVERAL DAYS.

DRS

In the hours before

Special weather statement, Apr 24, 10:32 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1032 PM CDT SUN APR 24 2011

INZ088-250545-
SPENCER-
INCLUDING THE CITY OF...ROCKPORT
1032 PM CDT SUN APR 24 2011

...DENSE FOG HAS FORMED OVER SOUTHWEST INDIANA...

AREAS OF DENSE FOG HAVE FORMED OVER PARTS OF SOUTHWEST INDIANA.
PERSONS TRAVELING ACROSS THAT PART OF THE QUAD STATE SHOULD
PREPARE FOR RAPID REDUCTIONS IN VISIBILITY TO LESS THAN ONE
QUARTER MILE. REMEMBER TO USE LOW BEAMS AND ALLOW EXTRA TIME TO
REACH YOUR DESTINATION.
Local storm report, Apr 24, 11:19 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1119 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             BENTON                  37.10N 89.56W
04/24/2011  M1.75 INCH       SCOTT              MO   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL AT BENTON

&&

DP
Local storm report, Apr 24, 11:22 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             DEXTER                  36.79N 89.96W
04/24/2011  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 24, 11:23 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1123 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             DEXTER                  36.74N 88.30W
04/24/2011  M1.00 INCH       CALLOWAY           KY   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 24, 11:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1131 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             DEXTER                  36.79N 89.96W
04/24/2011  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 25, 12:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1226 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             BUNCOMBE                37.47N 88.97W
04/25/2011  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

KELLYH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:55 PM CDTAreal Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more59 hr
Apr 25, 3:51 AM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Hickman3 hr
Apr 25, 5:21 AM CDTFlash Flood WarningPAHCaldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 4 more3 hr
Apr 25, 6:16 AM CDTFlash Flood WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 3 more4 hr
Apr 25, 3:06 PM CDTTornado WarningPAHCalloway, Trigg39 min
Apr 25, 3:18 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Graves, Hopkins, Lyon and 4 more3 hr
Apr 25, 3:45 PM CDTTornado WarningPAHChristian, Todd, Trigg45 min
Apr 25, 4:29 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd34 min
Apr 25, 4:44 PM CDTTornado WarningPAHMuhlenberg16 min
Apr 25, 4:48 PM CDTSevere Thunderstorm WarningPAHDaviess, McLean, Muhlenberg42 min
Apr 25, 4:58 PM CDTFlash Flood WarningPAHDaviess, Henderson, Hopkins, McLean, Webster118 min
Apr 25, 6:46 PM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Hickman, McCracken6 hr
Apr 24, 11:05 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union40 min
Apr 24, 11:48 PM CDTFlash Flood WarningPAHAlexander, Jackson, Johnson, Pulaski, Union, Williamson3 hr
Apr 25, 12:06 AM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson17 min
Apr 25, 12:58 AM CDTFlash Flood WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more3 hr
Apr 25, 1:26 AM CDTFlash Flood WarningPAHJackson3 hr
Apr 25, 6:41 PM CDTTornado WarningPAHJackson34 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningPAHJackson, Perry, Union48 min
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard31 min
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningPAHRipley22 min
Apr 24, 10:05 PM CDTSevere Thunderstorm WarningPAHButler25 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard43 min
Apr 24, 11:17 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard28 min
Apr 25, 9:32 AM CDTFlash Flood WarningPAHButler4 hr
Apr 25, 1:30 PM CDTFlash Flood WarningPAHButler6 hr
Apr 25, 4:38 PM CDTFlash Flood Warning EmergencyPAHBollinger, Butler, Carter, Perry, Ripley, Stoddard and 1 more5 hr
Apr 25, 4:54 PM CDTSevere Thunderstorm WarningPAHRipley66 min
Apr 25, 5:12 PM CDTTornado WarningPAHRipley33 min
Apr 25, 5:24 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne51 min
Apr 25, 5:32 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne73 min
Apr 25, 5:38 PM CDTTornado WarningPAHButler, Ripley, Wayne37 min
Apr 25, 5:52 PM CDTTornado WarningPAHButler, Stoddard, Wayne23 min
Apr 25, 6:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry59 min
Apr 25, 6:11 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne34 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.